# SDR YV3R2020082800334

- Difficulty date: August 21, 2020
- Submitted: August 28, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: LN-OK
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12381
- Aircraft time: 674 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: D2782
- Part serial: 0464
- Condition: Defective
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY P/N: D278-2 DOES NOT STOP AT 104% RPM.
